# SDR MASA200600030

- Difficulty date: January 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 6,108 hours, 4,866 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6711 PHX, FLAP FAULT STATUS MESSAGE.  MX RESET THE SYSTEM AND PERFORMED OPERATIONAL CHECK WITH NO FAULTS NOTED.
